# SDR 9605363235

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bscu
- Part number: C20216332292C
- Condition: Malfunctioned
- Location: Avionics Compt.
- Part time: 6,604 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AT THE GATE, THE BRAKES DID NOT RESPOND. USED ENGINE THRUST REVERSE TO STOP AIRCRAFT SAFELY AT THE GATE.  THE BRAKES GRABBED AS THE AIRCRAFT CAME TO A STOP.  MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT.  OPERATIONAL CHECK OK.
